Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the simplified hybrid-combined method

Authors: Zi Cai Li and Guo Ping Liang
Journal: Math. Comp. 41 (1983), 13-25
MSC: Primary 65N30
MathSciNet review: 701621
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In order to solve the boundary value problems of elliptic equations, especially with singularities and unbounded domains, the simplified hybrid-combined method, which is equivalent to the coupling method of Zienkiewicz et al. [15], is presented. This is a combination of the Ritz-Galerkin and the finite element methods. Its optimal error estimates are proved in this paper, and the solution strategy of its algebraic equation system is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society